Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Invariant measures for certain
linear fractional transformations mod 1


Authors: Karlheinz Gröchenig and Andrew Haas
Journal: Proc. Amer. Math. Soc. 127 (1999), 3439-3444
MSC (1991): Primary 11J70, 58F11, 58F03
DOI: https://doi.org/10.1090/S0002-9939-99-05008-X
Published electronically: July 20, 1999
MathSciNet review: 1622738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit invariant measures are derived for a family of finite-to-one, ergodic transformations of the unit interval having indifferent periodic orbits.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11J70, 58F11, 58F03

Retrieve articles in all journals with MSC (1991): 11J70, 58F11, 58F03


Additional Information

Karlheinz Gröchenig
Affiliation: Department of Mathematics U-3009, The University of Connecticut, Storrs, Connecticut 06269-3009
Email: groch@math.uconn.edu

Andrew Haas
Affiliation: Department of Mathematics U-3009, The University of Connecticut, Storrs, Connecticut 06269-3009
Email: haas@math.uconn.edu

DOI: https://doi.org/10.1090/S0002-9939-99-05008-X
Keywords: Continued fractions, interval maps, invariant measures
Received by editor(s): January 1, 1998
Published electronically: July 20, 1999
Additional Notes: The second author would like to thank the University of Washington for kindly providing access to their research facilities while this paper was in preparation.
Communicated by: Linda Keen
Article copyright: © Copyright 1999 American Mathematical Society